The Diabetes Forum Support Community For Diabetics Online banner

1 - 3 of 3 Posts

·
Banned
Joined
·
113 Posts
Discussion Starter · #1 ·
I am a type 2 for around 7 years.

This last year I have been on Lantus (40 u) and 2000 Metformin Extended Release.


Ever since I started Lantus, it seems as though I will get these "cold sensations" on goofy parts of body, elbow, inside shoulder blade, ankle...very strange. Doc is not that concerned.


I know it is not my sugars too low because that is a battle I am fighting but losing right now :(

Anyone else experience this ?

Thanks in advance.

T
 
G

·
Sounds innocuous to me, too. Not that it shouldn't be addressed at some point if it either gets worse or becomes an distracted irritant, but I feel your "low blood sugar" should be addressed first. Care to discuss that?
 

·
Banned
Joined
·
113 Posts
Discussion Starter · #3 ·
Bountyman,

Thanks for the reply.

Sorry I was not clear , my sugars are **not** low so I know that the sensation is not cause by low sugars. My numbers range in the 120-200 range unfortunately. I keep battlin......
 
1 - 3 of 3 Posts
Top